Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 101, NWS Houston/Galveston, TX

May 11, 2012Fort Bend County, Harris County, Waller County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2012, 9:37 PM CDT for Fort Bend County, Harris County, Waller County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2012, 9:37 PM CDT (02:37 UTC)
Expired
May 11, 2012, 10:15 PM CDT
In force
38 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Fort Bend County, TX, Harris County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 77 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 7:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS54 KHGX 120237
SVRHGX

TXC157-201-473-120315-
/O.NEW.KHGX.SV.W.0101.120512T0237Z-120512T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
937 PM CDT FRI MAY 11 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FORT BEND COUNTY IN  TEXAS...
  WEST CENTRAL HARRIS COUNTY IN  TEXAS...
  SOUTHERN WALLER COUNTY IN  TEXAS...

* UNTIL 1015 PM CDT

* AT 927 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
  NEAR SIMONTON...OR 7 MILES SOUTH OF BROOKSHIRE...AND MOVING EAST 
  AT 15 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 1 MILE NORTH 
  OF BROOKSHIRE IS ALSO CAPABLE OF PRODUCING QUARTER SIZE HAIL. 

* LOCATIONS IMPACTED INCLUDE...
  MISSION BEND...PECAN GROVE...KATY...BROOKSHIRE...SIMONTON...
  FULSHEAR AND PATTISON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY 
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2997 9567 2981 9563 2968 9565 2959 9571
      2961 9600 2969 9600 2986 9604
TIME...MOT...LOC 0227Z 270DEG 15KT 2967 9597 

$$
1 follow-up statement
678 
WWUS54 KHGX 120258
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
958 PM CDT FRI MAY 11 2012

TXC157-201-473-120315-
/O.CON.KHGX.SV.W.0101.000000T0000Z-120512T0315Z/
FORT BEND TX-HARRIS TX-WALLER TX-
958 PM CDT FRI MAY 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM 
CDT FOR NORTH CENTRAL FORT BEND...WEST CENTRAL HARRIS AND EXTREME 
SOUTHEASTERN WALLER COUNTIES...

AT 955 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
NEAR PECAN GROVE...MOVING EAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
MISSION BEND...PECAN GROVE...KATY AND FULSHEAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 2969 9590 2979 9587 2990 9589 2997 9567
      2981 9563 2968 9565 2959 9571 2961 9592
TIME...MOT...LOC 0255Z 270DEG 15KT 2967 9583 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:27 PM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, May 11, 3:27 PM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
327 PM CDT FRI MAY 11 2012

.DISCUSSION...
UPPER LEVEL LOW OVER N TX ON WATER VAPOR IMAGERY SHOULD SLOWLY
MOVE EAST TONIGHT AND TOMORROW. SFC ANALYSIS HAS WEAK AREA OF LOW
PRESSURE PARTIALLY STACKED UNDER THE UPPER LOW. DAY TIME HEATING
WITH LIFT FROM THE UPPER LOW HAS SUPPORTED THUNDERSTORM ACTIVITY
OVER N TX AND THE DFW METROPLEX. AREA RADAR SHOWS ISO ACTIVITY
FROM WACO TO COLLEGE STATION. POSSIBLE THAT ACTIVITY MAY BECOME
MORE SCT THIS EVENING OVER NORTHERN PORTIONS OF SE TX BUT LAST
NIGHT'S BOW ECHO HAS REALLY STABILIZED THE ATMOSPHERE. MOISTURE
RECOVERY IS JUST NOT QUITE ENOUGH TO SUPPORT MORE WIDESPREAD
ACTIVITY AT THE MOMENT. SFC DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S ALONG THE COAST AND MID 60S INLAND. STILL ENOUGH TO
SUPPORT SOME ACTIVITY SO WILL LEAVE 40/50 POPS IN THE FORECAST
THROUGH THE NIGHT. RAIN CHANCES DECREASE TOMORROW AS THE UPPER LOW
MOVES EAST AND EXPECT SUNDAY TO BE DRY.

UPPER LEVEL PATTERN LOOKS TO BE PROGRESSIVE THROUGH NEXT WEEK.
SHORT WAVE TROUGH CURRENTLY OVER THE PAC NW SHOULD DROP INTO THE S
ROCKIES BY MON MORNING. SHORTWAVE SHOULD MOVE INTO SE TX MON NIGHT
INTO TUE MORNING. THERE MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS
AND ISO STORMS. WILL KEEP POPS IN THE 20/30 PERCENT RANGE
GENERALLY FOR TUE MORNING. SYSTEM PASSES THROUGH BY LATE TUE WITH
N TO NW FLOW ALOFT FOR MID WEEK. OVERALL THE PATTERN SHOULD
SUPPORT MAX/MIN TEMPS RIGHT AROUND CLIMO NORMS.

39

&&

.AVIATION...18Z TAF DISCUSSION.
MODELS CONTINUING TO ADVERTISE POTENTIAL SHRA/TSRA DEVELOPMENT
THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST TEXAS AS THE AIR MASS
RECOVERS FROM THE OVERNIGHT SQUALL LINE. FOR NOW...WILL CARRY ONLY
VCSH BEGINNING LATER THIS AFTERNOON AND KEEP VCSH GOING INTO THE
OVERNIGHT HOURS AS WE SEE HOW THINGS EVOLVE. WILL DO SOME AMENDING
AND ADD SOME VCTS WHEN IT LOOKS LIKE TSRA WILL DEVELOP. THERE IS
THE POTENTIAL FOR SOME MVFR CEILINGS AND FOG TO DEVELOP OVERNIGHT
TOO. THE AREA LOOKS TO DRY OUT AS THE DAY PROGRESSES TOMORROW
WHILE WINDS COME AROUND TO THE NORTHWEST. 42

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN ELEVATED THIS EVENING. OVER
THE WEEKEND...DECREASING WINDS AND SEAS CAN BE EXPECTED AS A LIGHT
TO MODERATE OFFSHORE FLOW DEVELOPS. A LIGHT TO OCCASIONALLY
MODERATE OFFSHORE FLOW IS EXPECTED TO PERSIST THROUGH THE
BEGINNING OF NEXT WEEK. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      65  79  61  80  62 /  50  30  10  10  10
HOUSTON (IAH)              66  82  63  82  63 /  50  40  10  10  10
GALVESTON (GLS)            72  80  69  81  70 /  50  40  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...39
AVIATION/MARINE...42
Hazardous weather outlook, May 11, 10:54 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1054 AM CDT FRI MAY 11 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-121600-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
1054 AM CDT FRI MAY 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. AN
ISOLATED STORM OR TWO COULD PRODUCE LOCALLY HEAVY RAIN...SMALL
HAIL AND GUSTY WINDS ESPECIALLY THIS EVENING AND OVERNIGHT AS AN
UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS EAST TEXAS. RAINFALL
TOTALS OF 1 INCH ARE POSSIBLE TODAY THROUGH TONIGHT WITH ISOLATED
TOTALS TO 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AS THE UPPER LEVEL LOW PRESSURE AREA MOVES AWAY A FEW
THUNDERSTORMS MAY LINGER INTO AFTERNOON HOURS ON SATURDAY. THERE
IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY AS
ANOTHER UPPER LEVEL SYSTEM MOVES INTO TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, May 11, 4:31 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX431 PM CDT FRI MAY 11 2012

TXZ176-196-198-112215-
MADISON TX-GRIMES TX-BRAZOS TX-
431 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN GRIMES AND BRAZOS COUNTIES UNTIL 515 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF BRYAN...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRYAN AND WIXON VALLEY.

LAT...LON 3072 9650 3076 9645 3086 9639 3094 9631
      3100 9617 3072 9594 3065 9643
TIME...MOT...LOC 2129Z 233DEG 17KT 3071 9642
Special weather statement, May 11, 5:02 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX502 PM CDT FRI MAY 11 2012

TXZ210>212-112300-
AUSTIN TX-COLORADO TX-WALLER TX-
502 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR AUSTIN...NORTHEASTERN COLORADO
AND SOUTHWESTERN WALLER COUNTIES UNTIL 600 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF COLUMBUS...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE AND SAN FELIPE.

LAT...LON 3006 9624 2986 9613 2970 9603 2960 9643
      2978 9651
TIME...MOT...LOC 2156Z 247DEG 13KT 2971 9641
Local storm report, May 11, 8:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             RIVERSIDE               30.85N 95.40W
05/11/2012  M1.75 INCH       WALKER             TX   PUBLIC

            GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.

&&

DHELVY
Local storm report, May 11, 8:23 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
823 PM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             BRYAN                   30.67N 96.37W
05/11/2012  M0.88 INCH       BRAZOS             TX   BROADCAST MEDIA

            NICKEL SIZED HAIL OFF TABOR ROAD IN BRYAN.

0811 PM     HAIL             RIVERSIDE               30.85N 95.40W
05/11/2012  M1.75 INCH       WALKER             TX   PUBLIC

            GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.

0811 PM     HAIL             RIVERSIDE               30.85N 95.40W
05/11/2012  M0.25 INCH       WALKER             TX   LAW ENFORCEMENT

            PEA SIZED HAIL IN RIVERSIDE REPORTED BY SHERIFF.

&&

DHELVY
Local storm report, May 11, 8:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
858 PM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             10 W HOUSTON            29.77N 95.55W
05/11/2012  M1.00 INCH       HARRIS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL ON INTERSTATE 10 FROM WILCREST TO
            KIRKWOOD ALONG WITH TORRENTIAL RAIN AND STRONG WINDS.

0836 PM     HAIL             8 W BELLAIRE            29.70N 95.59W
05/11/2012  M1.00 INCH       HARRIS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL AT BEECHNUT AND STATE HIGHWAY 6 IN
            SOUTHWEST HARRIS COUNTY.

&&

DHELVY
Special weather statement, May 11, 9:26 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
926 PM CDT FRI MAY 11 2012

TXZ211-227-120315-
FORT BEND TX-AUSTIN TX-
926 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FORT BEND AND
SOUTHEASTERN AUSTIN COUNTIES UNTIL 1015 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WALLIS...OR 6 MILES SOUTH OF
SEALY... MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MISSOURI CITY...MISSION BEND...SUGAR LAND...FIRST COLONY...PECAN
GROVE...RICHMOND...STAFFORD...TOWN WEST...MEADOWS...SIMONTON...
FULSHEAR AND ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2971 9603 2978 9581 2957 9543 2958 9605
TIME...MOT...LOC 0216Z 271DEG 20KT 2968 9614

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTTornado WarningHGXFort Bend, Harris23 min
May 11, 7:30 PM CDTTornado WarningHGXFort Bend, Harris30 min
May 11, 8:00 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller45 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker52 min
May 11, 8:29 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 9:03 PM CDTSevere Thunderstorm WarningHGXHouston46 min
May 11, 9:26 PM CDTSpecial Weather StatementHGXFort Bend49 min
May 11, 10:14 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 10:40 PM CDTSpecial Weather StatementHGXMadison50 min
May 11, 10:57 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris48 min
May 11, 11:06 PM CDTSpecial Marine WarningHGX54 min
May 11, 11:08 PM CDTSpecial Weather StatementHGXChambers52 min
May 11, 11:29 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris61 min
May 11, 11:36 PM CDTSpecial Weather StatementHGXTrinity39 min
May 11, 11:41 PM CDTSpecial Weather StatementHGXGalveston49 min
May 12, 12:08 AM CDTSpecial Marine WarningHGX67 min
May 12, 12:29 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston31 min
May 12, 12:47 AM CDTSpecial Weather StatementHGXPolk43 min
May 12, 1:16 AM CDTSpecial Weather StatementHGXHarris44 min
May 12, 1:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 2:10 AM CDTSpecial Marine WarningHGX65 min
May 12, 2:57 AM CDTFlash Flood WarningHGXFort Bend, Harris6 hr
May 12, 3:15 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
May 12, 5:26 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 6:32 AM CDTSpecial Marine WarningHGX28 min
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:59 AM CDTSpecial Marine WarningHGX91 min
May 12, 7:15 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
May 12, 9:22 AM CDTAreal Flood AdvisoryHGXFort Bend53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.